# SDR 2007UALA02561

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 43,821 hours, 8,248 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ON SIDE OF SEAT 1E MISSING.  [07-27-07]   REPLACED LIGHT ASSY.
